# SDR SWI2025F01632

- Difficulty date: May 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU BAY ACCESS, LOWER AFT CORNER OF THE FUSELAGE SKIN POSSIBLE CRACK IN RADIUS. (C-CHECK) REPAIRED LT TRU BAY ACCESS THE LOWER AFT CORNER OF THE FUSELAGE SKIN IAW REO 690-53-11-2023 REV-.  COMPLIED WITH ALL STEPS OF REO 690-53-11-2023 REV-.   COMPLIED WITH 51-90-1002-SKY
